i have been on 75 mgs of amitriptlyline for 3 years and had enough one day and stopped taking it, that was 3 weeks ago i have had stomach upset/cramps lack of sleep dizzieness and sickly feeling and the worse none stop headaches every that make me vomit, how long will this last its not going away been hospital twice including lumber puncture can anyone help?
Hi, these symptoms don't make sense to me either? All i can think of is if you discontinued the Amitriptyline abruptly, it would 'mess up' your serotonin levels, but you shouldn't still be experiencing these effects all this time later... has the hospital or your doctor not come up with any potential explanation??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2013 • 2 answers
Posted 10 Nov 2013 • 1 answer
Posted 22 Dec 2014 • 2 answers
Posted 15 Mar 2015 • 4 answers
Posted 23 May 2015 • 1 answer